RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sagdeev, Airat Adievich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:46
Abstract pages:176
Full texts:108

http://www.mathnet.ru/eng/person102342
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. A. A. Sagdeev, A. M. Nizamov, N. Kh. Akhunov, A. G. Usmanov, L. S. Yanovskii, “Radiation properties of vapors of heavy hydrocarbons”, TVT, 28:6 (1990),  1101–1106  mathnet; High Temperature, 28:6 (1990), 834–838  isi
2. A. M. Nizamov, N. Kh. Akhunov, A. A. Sagdeev, “Emissivity of propane”, TVT, 28:3 (1990),  473–479  mathnet; High Temperature, 28:3 (1990), 353–358  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020